MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM TAPERED RMR 22X190; HIP INSTRUMENT/TRIAL

DEPUY IRELAND - 9616671 RECLAIM TAPERED RMR 22X190; HIP INSTRUMENT/TRIAL
Catalog Number 297622190
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reclaim 105mm neck adapter frozen with 22x190mm stem reamer.
 
Additional Manufacturer Narrative
Investigation summary : examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
RECLAIM TAPERED RMR 22X190
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key6980401
Report Number1818910-2017-27542
Device Sequence Number1196689
Product Code HTO
UDI-Device Identifier10603295156734
UDI-Public10603295156734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297622190
Device Lot NumberSO2003292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2017
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR